MAUDE Adverse Event Report: DESARROLLO E INVESTIGACION MEDICA ARAGONESA SL NEEDLELESS SLING; SURGICAL MESH FOR STRESS URINARY INCONTINENCE

DESARROLLO E INVESTIGACION MEDICA ARAGONESA SL NEEDLELESS SLING; SURGICAL MESH FOR STRESS URINARY INCONTINENCE
Model Number NL-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Urinary Incontinence (4572); Pelvic Pain (4865)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a needleless sling device implanted in 2008.On two occasions shortly after the surgery, minor resections of the sling material were performed due to erosion.In (b)(6) 2025, the patient reported erosion.The current health of the patient is in good health, with normal age-related problems.The patient has pain and urinary incontinence.
 
Additional Manufacturer Narrative
The adverse events reported for the patient are identified as potential risks of the device.An investigation has been performed and no more information is available about additional treatments to correct pelvic floor disorders (sui and pop).If any further relevant information is identified, a supplemental mdr will be filed.

Brand Name
NEEDLELESS SLING
Common Device Name
SURGICAL MESH FOR STRESS URINARY INCONTINENCE
Manufacturer (Section D)
DESARROLLO E INVESTIGACION MEDICA ARAGONESA SL
poligono industrial mediavega
parcela 2.8
calatayud, zaragoza 50300
SP  50300
Manufacturer (Section G)
DESARROLLO E INVESTIGACION MEDICA ARAGONESA SL
polilgono industrial mediavega
parcela 2.8
calatayud, zaragoza 50300
SP   50300
Manufacturer Contact
francisco farrer
poligono industrial mediavega
parcela 2.8
calatayud, zaragoza 50300
SP   50300
MDR Report Key24283719
Report Number3006621295-2026-00001
Device Sequence Number12825450
Product Code PAH
UDI-Device Identifier08437007606058
UDI-Public08437007606058
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K063136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNL-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale